MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7346
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the patient reached out yesterday regarding ongoing issues with air appearing in the bags after priming and preparation without any visible air however, after the bags sat for some time, visible air was observed.This issue occurred with multiple lot numbers, and yesterday alone there were seven instances reported.For this the remaining 5 did not have a reported lot number available.The patient believed the issue was related to the filter in the set.The tubing was primed via gravity.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
D3 - postal code, h3, h6: updated.The suspect product sample was returned for evaluation.The sample was filled with degassed water in the product using a syringe and leak test was performed using hydrostatic pressure pump.It was found that there were no leakages observed.The administration sets were primed and left hanging under controlled ¿worst-case¿ conditions for three days to check for air entry.No significant air accumulation was observed in the sample during this period.Any small air bubbles seen were attributed to residual air or natural gas release from the liquid and not due to the product issues.The allegation made by the complainant could not be confirmed and the probable root cause of the event could not be identified.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24779979
Report Number3012307300-2026-03275
Device Sequence Number10036508
Product Code FPA
UDI-Device Identifier15019517161953
UDI-Public(01)15019517161953
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7346
Device Catalogue Number21-7346-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHASEAL OPTIMA CSTD
Patient SexUnknown